# SDR SWAA2021031549804

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT 420-440 STRINGER 25 RIGHT IS CORRODED. / REMOVED AND REPLACED FLOOR SUPPORT AT FWD CARGO STA 420 TO STA 440 AND STR 25 RIGHT IN REFERENCE SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 143A8126.
